ANSWERS: 9
  • Hormones catching up with ya. Don't worry, it happens to all of us over the course of time.
  • if you are a teen, its just puberty. if you are an old lady, its probably menopause. if you are an old man, its old man rage. :)
  • An excess of the harmon estrogen is known to create this condition in both men and women. Consult your doctor and ask if you need shots of testosterone to regain hormonal balance.
  • first guess is... pregnant? or birth conrol? i used to be very unemotional until i started on the pill and now every time i watch tv when theres something emotional (can be very light emotion like parents reunite with children or overwealming happiness makes me feel that gut wrench about to cry and extreme sad stuff also. i don't know thats my guess why its happening to me.
  • I think there can be an emotional shock like getting an unexpected love or losing one. But you could control yourself.
  • Are you stressed for any reason? If so, then the emotion may be expressing itself through tearfulness. Alternately, maybe you're becoming a more thoughtful, empathetic person.
  • I used to have a similar problem, still do occassionally. It was a slight hormone imbalance, not something that warrented medication, but it still affected my day to day life. I tried some herbal remedies. The one that works for me is Vitex or Chaste Berry Tree, "[it] increases progesterone by stimulating the release of a hormone called luteinizing hormone from the pituitary gland." I only take it when I start crying for no reason, a couple days and I feel normal again.
  • Too much oestrogen. Buy an oestrogen blocker lol

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy